# SDR AT9900693

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND RIGHT INBOARD ELEVATOR TRAVEL STOP WAS CORRODED.  REMOVED AND REPLACED ELEVATOR TRAVEL STOP AND CADMIUM PLATE IAW DC9 OHM 27-10-1, DC9 DPS 9.89.
